# SDR ASAA2012082692778

- Difficulty date: August 2, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 15,305 hours, 4,847 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE INDICATION OBSERVED ON THE GROUND DURING TAXI -OUT.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE, OPS NORMAL.
